# SDR A6WA2017011644755

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 32,254 hours, 31,053 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Aoa Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ANGLE OF ATTACK HEAT CAUTION MESSAGE INFLIGHT. COMPLIED WITH QRH. MESSAGE PERSISTS.   COMPLIED WITH FIM RESET, MESSAGE CLEARED.
